MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure with the patient on the table, the amplifier did not communicate with the pc and the procedure was cancelled.When powered on, only one beep was heard instead of three.Troubleshooting did not resolve the issue and the case was cancelled.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ system amplifier was received for evaluation.Visual inspection verified the rear ports, frontal ports, labels, and chassis were free of physical damage.Functional testing revealed when the amplifier was powered on, communication was unable to be established.An external monitor was connected to the single board computer (sbc) and it was observed the network adapter was non-functional.The sbc was temporarily replaced with a known-good unit and functionality was restored.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, the root cause was isolated to the single board computer.

Brand Name
WORKMATE CLARIS SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11884865
Report Number2184149-2021-00182
Device Sequence Number3710467
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number7061240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1